# SDR ASMF201208005

- Difficulty date: August 8, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 36,302 hours, 12,587 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 277A6000555
- Part serial: 3120C20626
- Condition: Damaged
- Location: Zone 700
- Part time: 997 hours, 552 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DETECTED MAIN WHEEL NR 2 DEFLATED AND BRAKE ASSY NR 2 WITH BURN AND CRACK.  PERFORM BRAKE SEIZURE CONDITIONAL INSPECTION AT NR 2 WHEEL AXLE IAW MM 05-51-15, NO ISSUES WERE FOUND,  REPLACED OF MAIN WHEEL NR 2, IAW MM 32-45-11 AND BRAKE ASSY NR 2, IAW MM 32-41-41, TESTED CORRECT.
